U.S. doctors online nowAsk doctors free
Singapore
A 27-year-old female asked about a 33-year-old male:

Can a liver supplement to be taken after diagnosed with a high reading of 367 for liver enzyme? ct or mri scanning is not taken yet.

1 doctor answer1 doctor weighed in
Dr. Ed Friedlander
Pathology 44 years experience
Bad idea: Most liver supplements are health frauds. And one of the common causes of elevated liver enzymes is taking unregulated supplements that very often aren't what they are supposed to be. Your "healthy supplements" may be the actual problem, and your physician is likely to want to repeat the labs with you off all meds. After, get with an ethical holistic practitioner for guidance.
Dr. Ed Friedlander
Pathology 44 years experience
Provided original answer
If no alcohol / meds doesn't drop your liver enzymes to normal, expect a workup for hepatitis B / C, hemochromatosis, WIlson's and autoimmune hepatitis. If one of these is identified, your life may well be saved. Remember that many folks have elevated liver enzymes from lack of exercise. Best wishes.
Jun 29, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 10, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.